# SDR SWAA2012120310111

- Difficulty date: November 18, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BETWEEN BS 277 TO BS 291 BETWEEN STR 9R TO STR 10R FWD GALLEY DOOR CUTOUT.  REPLACED ANGLE LOCATED BETWEEN BS 277 TO BS 291 BETWEEN S-9R TO S-10R FWD GALLEY DOOR CUTOUT IAW SRM B737-300 51-10-02 51-40-02 AND DRAWING 65-45807.
